MathSciNet Relay Station
MathSciNet bibliographic data
MR2658159 65C30 (60H10)
Wu, Fuke; Mao, Xuerong; Szpruch, Lukas Almost sure exponential stability of numerical solutions for stochastic delay differential equations. Numer. Math. 115 (2010), no. 4, 681–697.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement